Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

7 Bumps

I took the morning after pill and im confused

i took the morning after pill in the middle of may and 2 days after i started my peroid, i have no had sex since and i am a week late starting this month, should i be worried?

Answer Question
 
bbutram5104

Asked by bbutram5104 at 11:52 PM on Jun. 17, 2011 in Pregnancy

Level 4 (39 Credits)
Answers (11)
  • You mean you are a week late for your period? I would take a pregnancy test. No methods are 100% accurate.
    Kword

    Answer by Kword at 11:56 PM on Jun. 17, 2011

  • Did u take the pill the morning after or did u wait? If u waited, there could be a problem.
    emmyandlisa

    Answer by emmyandlisa at 11:57 PM on Jun. 17, 2011

  • Sometimes the day after pill can start your period before its suppose to come and it can also make it come later than its supposed to because your body isn't used to that pill being in your system. give it some time and if your period still doesn't come than take a test. hope that helps you out. i know i was confused on why my body acted funny when i took the day after pill.
    bigebee_21

    Answer by bigebee_21 at 11:57 PM on Jun. 17, 2011

  • i took it 36 hrs after...i got raped and had to do all the doc stuff and it took me awhile to be ok with leaving my house
    bbutram5104

    Comment by bbutram5104 (original poster) at 12:00 AM on Jun. 18, 2011

  • It sounds like bigebee_21 knows more about the pill than I do. I hope everything works out for the best for you.
    Kword

    Answer by Kword at 12:28 AM on Jun. 18, 2011

  • So sorry to hear that. That's aweful. Take a pregnancy test just to ease your mind. It probably is the pill just messing up your cycle. Get counseling as well. I've been where you are 25 years ago. I have a son from that. I love him very much. I thought I couldn't but he doesn't not deserve my love because of the way he got here. There was no morning after pill back then. If there would've been I would have taken it. That being said no one deserves to be put in that situation. Just know that it isn't your fault and please make sure you get counseling if you haven't already.
    DDWay

    Answer by DDWay at 12:44 AM on Jun. 18, 2011

  • bump

    sherribeare

    Answer by sherribeare at 12:47 AM on Jun. 18, 2011

  • I think u can take it up to 72 hours after and it's supposed to be pretty effective. It can affect ur period. If u kept the box, there should be a folded ip piece if paper that explains all the side effects.. If u dont have the paper, another option would be to google side effects on the one you took.
    BitsMom00

    Answer by BitsMom00 at 1:13 AM on Jun. 18, 2011

  • Take a pregnancy test pronto. A blood test from your ob/gyn or regular doctor will be the most reassuring.
    GrammytoTrin

    Answer by GrammytoTrin at 7:54 AM on Jun. 18, 2011

  • you need to test but stress can make you miss a period and it sounds like you may have been stressed and upset . take a test even one out the doller store will do it will but your mins at rest
    feralkitten

    Answer by feralkitten at 8:52 AM on Jun. 18, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN